# SDR CALA2023030900653

- Difficulty date: March 8, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N69813
- Make and model: Boeing 737-900ER
- Aircraft serial: 43531
- Aircraft time: 28,903 hours, 10,361 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 147A5504
- Condition: Corroded
- Location: Sta 947
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0737) MAIN CABIN FLOORBEAM UPPER SURFACE HAS CORROSION AT STA 947, RBL 50.  TRANSCRIBED FROM HAECO GSO NRC# 9288446 REPAIRED FLOORBEAM AT STA 947 RBL 50 IAW B737 SRM 53-70-51-2R-5. INSP QC453 REMOVED AND REINSTALLED CREASE BEAM STIFFNERS FROM 927-967 IAW BAC DWG 147A8501 REV B. REMOVED AND REINSTALLED INTERCOSTAL FROM STA 927-947 IAW BAC DWG 147A5650 REV A. HAECO GSO MECH V898582
